Alert archive / New Jersey / Special Weather Statements in 2017

Special Weather Statement, NWS Philadelphia/Mount Holly

July 24, 2017Atlantic County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 24, 2017, 12:56 AM EDT for Atlantic County, New Jersey. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2017, 12:56 AM EDT (04:56 UTC)
Expired
Jul 24, 2017, 1:30 AM EDT
In force
34 min
Issued by
NWS Philadelphia/Mount Holly

County Atlantic County, NJ

The radar

The Philadelphia radar (KDIX), 32 km from the middle of the area, began a volume at 04:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 4.9 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2017-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2017-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
725 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

175 
WWUS81 KPHI 240456
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
1256 AM EDT MON JUL 24 2017

NJZ020>022-026-027-240530-
Cumberland-Coastal Ocean-Ocean-Atlantic-Southeastern Burlington-
1256 AM EDT MON JUL 24 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL ATLANTIC...EAST
CENTRAL CUMBERLAND...SOUTHWESTERN OCEAN AND SOUTHEASTERN BURLINGTON
COUNTIES...

At 1255 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Wharton State Forest to near Pomona
to near Mizpah. Movement was northeast at 25 mph.

Locations impacted include...
Vineland, Barnegat, Hammonton, Absecon, Egg Harbor City, Tuckerton,
Weymouth, Estell Manor, Port Republic, Elwood-Magnolia, Wading River,
Warren Grove, Chatsworth, Wharton State Forest, Pomona, Mays Landing,
Brookville, Bass River State Forest, Batsto and Old Halfway.

These storms will contain gusty winds up to 40 mph, torrential 
downpours and occasional cloud to ground lightning.  

Locally heavy rainfall will lead to ponding of water on roadways and 
poor visibility at times this afternoon. Poor drainage flooding 
could also develop. 

Lightning can strike 10 miles away from a thunderstorm. Seek a safe 
shelter inside a building or vehicle.

LAT...LON 3975 7419 3975 7420 3974 7418 3963 7427
      3954 7440 3956 7441 3952 7442 3941 7455
      3942 7500 3980 7463 3993 7438 3981 7417
TIME...MOT...LOC 0455Z 234DEG 22KT 3973 7457 3947 7461 3945 7489 

$$

JRK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 24, 12:50 AM EDT, 6 minutes earlier.

Area forecast discussion, Jul 24, 12:50 AM EDT, 6 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1250 AM EDT Mon Jul 24 2017

.SYNOPSIS...
A frontal boundary will remain over our area overnight. Low
pressure will ride eastward along the front and it should pass
through our area on Monday. A second low will follow on Monday
night and Tuesday as the boundary sinks slowly to the south.
High pressure is forecast to build down from the northwest for
the middle part of the week. A cold front from the northwest is
anticipated to arrive on Friday. The front is expected to move
slowly to our southeast over the weekend as areas of low
pressure travel along it.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
**A Flash Flood Watch is in effect for the I-95 corridor and
areas to the north and west for tonight through early Monday
morning.**

Widespread rain showers with downpours (1-2 inches per hour)
and scattered thunderstorms attm. Localized flooding and sct
severe with spin-ups noted across Srn nj recently. This should
continue much of the overnight with the most intense activity
across Delmarva and srn NJ. Frequent sps/svr/fls/ffw statements
being issued.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TUESDAY/...
The boundary remains in the area with the low pressure system
moving through the region on Monday. A cold front will drop down
from the the north on Monday, taking its time as it makes its
way through our area. A continued chance for showers exists
through much of the day with a chance for some thunderstorms as
well. Heavy rain will remain a threat in some of the stronger
showers and in thunderstorms.

Some clearing may occur during the afternoon, mainly southern
areas, with more clearing expected towards evening.

Highs will rebound slightly and dewpoints should start to drop,
although that may be a slower process. It will still feel
humid, especially across Delmarva and extreme southern New
Jersey. Expect highs to be in the lower 90s from
I-95/Philadelphia and points to the south and in the mid to
upper 80s through central New Jersey. Lehigh Valley, Pocono and
northern New Jersey will remain cooler with highs in the 70s to
around 80.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
A chance of showers and thunderstorms will linger into Monday
night. Based on the latest model guidance, drying may be delayed
a bit. It now appears as though the mid level short wave trough
from the northwest will not arrive until late Tuesday. As a
result, we will keep some clouds and a slight chance of showers
for Tuesday.

Dry air is anticipated to follow the mid level trough for
Tuesday night through Wednesday night.

A cold front is expected to approach from the northwest on
Thursday and it should pass through our region on Friday. We
will indicate an increasing chance for showers and thunderstorms
at that time.

The forward progress of the front is expected to slow over the
weekend as waves of low pressure travel along the boundary. We
will continue to carry a mainly dry forecast for Saturday and
Sunday, but that could change if the front starts to trend
toward being even less progressive.

Temperatures are expected to be seasonable during the period
from Monday night through Sunday.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Widespread  poor cigs/vsbys with showers and sct tstms over the
area tonight. Conditions should persist into Monday morning.
More sct tstms later monday afternoon.

OUTLOOK...
Monday night...Conditions lowering to MVFR and possibly IFR. A
chance of showers and thunderstorms.

Tuesday...MVFR and IFR conditions possible in the early
morning, then VFR.

Tuesday night through Wednesday night...Mainly VFR.

Thursday...Mainly VFR. A chance of afternoon showers and
thunderstorms.

Thursday night and Friday...MVFR and IFR conditions are
possible in showers and thunderstorms.

&&

.MARINE...
Sub-advisory conditions are expected to continue on the area
waters through Monday. Seas are 2 to 4 feet on the ocean and
around 2 to 3 feet on the Delaware Bay. While seas are expected
to remain below 5 feet, they may near 5 feet late tonight/early
Monday, mainly our northernmost waters. Additionally, winds will
pick up some overnight our of the east in response to a surface
low moving over the area and a tightening pressure gradient.
The gradient doesn't look to fully wrap up until the surface low
is to the east of our area. Winds may gusty briefly near 25
knots but confidence is low that a small craft advisory will be
needed.

Showers and thunderstorms will impact the area waters through
tonight, with locally higher seas and gusty winds.

OUTLOOK...
Monday night through Friday...No marine headlines are
anticipated.

RIP CURRENTS...
A low risk remains is expected for Monday for rip currents with
a possible moderate risk along the Monmouth and northern Ocean
County beaches.

&&

.TIDES/COASTAL FLOODING...
The Coastal Flood Advisory has been taken down. Minor tidal
flooding has occurred with the past high tide. It's possible
that more may occur Monday night, but that is not certain yet.
We may issue another Coastal Flood Advisory with the 330 am
package.

&&

.EQUIPMENT...
Dew point readings at KDOV continue to measure too high
compared to surrounding locations and should be treated as
unrepresentative of the area.

Hamburg NJ transmitter is off the air. No known rts.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 6 AM EDT early this morning for PAZ054-
     055-060>062-070-071-101>106.
NJ...Flash Flood Watch until 6 AM EDT early this morning for NJZ001-
     007>010-012-013-015>019.
DE...Flash Flood Watch until 6 AM EDT early this morning for DEZ001.
MD...Flash Flood Watch until 6 AM EDT early this morning for MDZ008.
MARINE...None.

&&

Synopsis...Iovino/99
Near Term...PO
Short Term...Meola
Long Term...Iovino
Aviation...PO
Marine...Iovino/Meola
Tides/Coastal Flooding...PO
Equipment...
Hazardous weather outlook, Jul 24, 12:41 AM EDT, 15 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
1241 AM EDT Mon Jul 24 2017

NJZ001-007>010-012-013-015-019-PAZ054-055-061-062-105-106-250445-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Mercer-Northwestern Burlington-Carbon-Monroe-Lehigh-Northampton-
Upper Bucks-Lower Bucks-
1241 AM EDT Mon Jul 24 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING...

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, southern New Jersey, east central
Pennsylvania, northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance for a severe thunderstorm Monday, along with heavy
rain and possible localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ020-027-250445-
Ocean-Southeastern Burlington-
1241 AM EDT Mon Jul 24 2017

This Hazardous Weather Outlook is for southern New Jersey.

.DAY ONE...Tonight.

Thunderstorms may produce poor drainage flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance for a severe thunderstorm Monday, along with heavy
rain and possible localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ001-MDZ008-NJZ016>018-PAZ060-070-071-101>104-250445-
New Castle-Cecil-Salem-Gloucester-Camden-Berks-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-
1241 AM EDT Mon Jul 24 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING...

This Hazardous Weather Outlook is for northern Delaware, northeast
Maryland, southern New Jersey, east central Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Thunderstorms may produce damaging winds.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance for a severe thunderstorm Monday, along with heavy
rain and possible localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ002>004-MDZ012-015-019-020-NJZ021>023-250445-
Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen Annes-Talbot-
Caroline-Cumberland-Atlantic-Cape May-
1241 AM EDT Mon Jul 24 2017

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, northeast Maryland and southern New Jersey.

.DAY ONE...Tonight.

Thunderstorms may produce damaging winds and/or poor drainage
flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance for a severe thunderstorm Monday, along with heavy
rain and possible localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ014-026-250445-
Eastern Monmouth-Coastal Ocean-
1241 AM EDT Mon Jul 24 2017

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...Tonight.

There is a moderate risk for the formation of dangerous rip
currents.

Thunderstorms may produce poor drainage flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance for a severe thunderstorm Monday, along with heavy
rain and possible localized flooding.

A moderate risk for the development of dangerous rip currents is
expected on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ024-025-250445-
Atlantic Coastal Cape May-Coastal Atlantic-
1241 AM EDT Mon Jul 24 2017

This Hazardous Weather Outlook is for southern New Jersey.

.DAY ONE...Tonight.

There is a moderate risk for the formation of dangerous rip
currents.

Thunderstorms may produce damaging winds and/or poor drainage
flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance for a severe thunderstorm Monday, along with heavy
rain and possible localized flooding.

A moderate risk for the development of dangerous rip currents is
expected on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ450-451-250445-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
1241 AM EDT Mon Jul 24 2017

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Thunderstorms may produce wind gusts over 34 knots.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms may produce wind gusts over 34 knots.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-452>455-250445-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1241 AM EDT Mon Jul 24 2017

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

Thunderstorms may produce wind gusts over 34 knots.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms may produce wind gusts over 34 knots.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 23, 11:48 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1148 PM EDT SUN JUL 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     FLASH FLOOD      CHATWOOD                39.96N  75.60W
07/23/2017                   CHESTER            PA   BROADCAST MEDIA

            VEHICLE STUCK IN FLOODWATERS AT GAY AND MONTGOMERY
            STREET.

&&

EVENT NUMBER PHI1701129

STACHELSKI
Local storm report, Jul 24, 12:21 AM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1221 AM EDT MON JUL 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     HEAVY RAIN       1 NW CLAYTON            39.68N  75.10W
07/23/2017  M3.07 INCH       GLOUCESTER         NJ   MESONET

            A TOTAL OF 3.07 INCHES FELL SUNDAY AT THE ONJSC MESONET
            STATION AT CLAYTON WITH 0.38 INCHES OF RAIN FALLING IN 5
            MINUTES ENDING AT 1030 PM.

&&

EVENT NUMBER PHI1701130

STACHELSKI
Local storm report, Jul 24, 12:28 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1228 AM EDT MON JUL 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 AM     HEAVY RAIN       1 WNW CEDARVILLE        39.63N  75.36W
07/23/2017  M3.31 INCH       SALEM              NJ   MESONET

            ONJSC MESONET STATION AT MANNINGTON TOWNSHIP MEASURED
            3.31 INCHES FOR THE DAY ON SUNDAY WITH 2.97 INCHES
            FALLING IN AN HOUR ENDING AT 1035 PM.

&&

EVENT NUMBER PHI1701131

STACHELSKI
Local storm report, Jul 24, 12:32 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1232 AM EDT MON JUL 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     TSTM WND GST     1 WNW SHERWOOD          38.77N  76.33W
07/23/2017  M42 MPH          TALBOT             MD   MESONET

0256 PM     TSTM WND GST     1 SE CRESCENDO          38.78N  76.28W
07/23/2017  M42 MPH          TALBOT             MD   MESONET

0258 PM     TSTM WND GST     1 SW PARADISE ISLAND    38.90N  76.36W
07/23/2017  M47 MPH          QUEEN ANNE'S       MD   MESONET

0405 PM     WATER SPOUT      BIVALVE                 39.23N  75.03W
07/23/2017                   CUMBERLAND         NJ   SOCIAL MEDIA

            WATERSPOUT CAUGHT ON PHOTO AND VIDEO AND CONFIRMED BY
            MARINA IN THE AREA.

0436 PM     MARINE TSTM WIND SHIP JOHN SHOAL NOS     39.30N  75.38W
07/23/2017  M41 MPH          ANZ430             NJ   NOS PLATFORM

0700 PM     FLOOD            WAWASET PARK            39.76N  75.57W
07/23/2017                   NEW CASTLE         DE   911 CALL CENTER

            VEHICLE TEMPORARILY STRANDED IN HIGH WATER ON
            PENNSYLVANIA AVE AND UNION ST

0730 PM     FLOOD            CONCORD                 39.56N  76.07W
07/23/2017                   CECIL              MD   LAW ENFORCEMENT

            BROAD ST NEAR MARC TRAIN STATION IMPASSABLE DUE TO HIGH
            WATERS

0743 PM     FLASH FLOOD      HENRY CLAY              39.77N  75.58W
07/23/2017                   NEW CASTLE         DE   DEPT OF HIGHWAYS

            ROUTE 141 NORTHBOUND WAS CLOSED AT BARLEY MILL ROAD DUE
            TO FLASH FLOODING.

0800 PM     FLASH FLOOD      WOODDALE                39.76N  75.64W
07/23/2017                   NEW CASTLE         DE   BROADCAST MEDIA

            3 PEOPLE WERE TRAPPED IN A VEHICLE AND RESCUED ALONG
            BARLEY MILLS ROAD NEAR HOOPS RESERVOIR.

0830 PM     HEAVY RAIN       CHADDS FORD             39.87N  75.59W
07/23/2017  M3.94 INCH       DELAWARE           PA   TRAINED SPOTTER

            A TOTAL OF 3.94 INCHES OF RAIN FELL IN CHADDS FORD WITH
            2.01 INCHES FALLING IN ONE HOUR.

0830 PM     FLASH FLOOD      CHATWOOD                39.96N  75.60W
07/23/2017                   CHESTER            PA   BROADCAST MEDIA

            VEHICLE STUCK IN FLOODWATERS AT GAY AND MONTGOMERY
            STREET.

0835 PM     HEAVY RAIN       NANTICOKE FARMS         39.77N  75.61W
07/23/2017  M3.31 INCH       NEW CASTLE         DE   MESONET

            CWOP WEATHER STATION 24 HOUR TOTAL.

0842 PM     HEAVY RAIN       1 WSW KENTMERE          39.77N  75.57W
07/23/2017  M4.19 INCH       NEW CASTLE         DE   MESONET

0842 PM     FLASH FLOOD      WOODDALE                39.77N  75.64W
07/23/2017                   NEW CASTLE         DE   MESONET

            RED CLAY CREEK EXCEEDS FS TIME EST. 4 FT RISE 70MIN.

0900 PM     FLASH FLOOD      1 W ROSEDALE            39.85N  75.68W
07/23/2017                   CHESTER            PA   TRAINED SPOTTER

            A VEHICLE WAS STUCK IN HIGH WATER NEAR BAYARD ROAD AND
            ROSEDALE ROAD IN KENNETT TOWNSHIP.

0917 PM     FLASH FLOOD      1 SW MENDENHALL         39.85N  75.65W
07/23/2017                   CHESTER            PA   TRAINED SPOTTER

            BURROWS RUN ROAD IN KENNETT TOWNSHIP WAS REPORTED
            FLOODED.

0941 PM     FLASH FLOOD      MONTCHANIN              39.79N  75.59W
07/23/2017                   NEW CASTLE         DE   DEPT OF HIGHWAYS

            MULTIPLE ROADS ARE FLOODED..

1004 PM     HEAVY RAIN       UPPER UWCHLAN TWP       40.08N  75.71W
07/23/2017  M1.82 INCH       CHESTER            PA   TRAINED SPOTTER

            DAILY RAINFALL TODAY SO FAR.

1011 PM     HEAVY RAIN       CENTERVILLE             39.82N  75.62W
07/23/2017  M2.20 INCH       NEW CASTLE         DE   TRAINED SPOTTER

1020 PM     HEAVY RAIN       ARBOR POINTE APARTMENTS 39.71N  75.64W
07/23/2017  M2.01 INCH       NEW CASTLE         DE   MESONET

            MESONET STATION MEASURED 2.01 INCHES OF RAIN IN THE
            LAST 24 HOURS WITH 1.81 INCH IN 3 HOURS.

1030 PM     TSTM WND DMG     PENNSVILLE              39.65N  75.52W
07/23/2017                   SALEM              NJ   911 CALL CENTER

            SEVERAL WIRES WERE REPORTED DOWN.

1035 PM     HEAVY RAIN       1 WNW CEDARVILLE        39.63N  75.36W
07/23/2017  M3.22 INCH       SALEM              NJ   MESONET

            ONJSC MESONET STATION MEASURED A TOTAL OF 3.22 INCHES
            IN THE LAST 24 HOURS WITH 2.97 INCHES FALLING IN THE
            LAST HOUR.

1040 PM     FLASH FLOOD      STANTON ESTATES         39.71N  75.65W
07/23/2017                   NEW CASTLE         DE   MESONET

            RED CLAY CREEK STANTON 9.5 FT RISE 3.5HRS. EXCEED FS
            1040P

1110 PM     HEAVY RAIN       WINTERTHUR              39.80N  75.60W
07/23/2017  M5.95 INCH       NEW CASTLE         DE   MESONET

            DEOS MESONET STATION IN GREENVILLE MEASURED A TOTAL OF
            5.95 INCHES TODAY. A TOTAL OF 0.46 INCHES FELL IN 5
            MINUTES ENDING AT 825 PM WITH 0.82 INCHES IN 10 MINUTES
            ENDING AT 830 PM.

1155 PM     HEAVY RAIN       1 NW CLAYTON            39.68N  75.10W
07/23/2017  M3.07 INCH       GLOUCESTER         NJ   MESONET

            A TOTAL OF 3.07 INCHES FELL SUNDAY AT THE ONJSC MESONET
            STATION AT CLAYTON WITH 0.38 INCHES OF RAIN FALLING IN 5
            MINUTES ENDING AT 1030 PM.

1159 PM     HEAVY RAIN       1 WNW CEDARVILLE        39.63N  75.36W
07/23/2017  M3.31 INCH       SALEM              NJ   MESONET

            ONJSC MESONET STATION AT MANNINGTON TOWNSHIP MEASURED
            3.31 INCHES FOR THE DAY ON SUNDAY WITH 2.97 INCHES
            FALLING IN AN HOUR ENDING AT 1035 PM.

&&

EVENT NUMBER PHI1701106 PHI1701108 PHI1701107 PHI1701109 PHI1701110
PHI1701111 PHI1701112 PHI1701117 PHI1701124 PHI1701114 PHI1701129
PHI1701126 PHI1701113 PHI1701121 PHI1701115 PHI1701116 PHI1701118
PHI1701120 PHI1701119 PHI1701122 PHI1701128 PHI1701123 PHI1701127
PHI1701125 PHI1701130 PHI1701131

STACHELSKI
Local storm report, Jul 24, 12:53 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1253 AM EDT MON JUL 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 PM     TSTM WND DMG     1 SSW MANTUA TWP        39.76N  75.18W
07/23/2017                   GLOUCESTER         NJ   911 CALL CENTER

            REPORT OF A TREE DOWN ON JACKSON ROAD.

&&

EVENT NUMBER PHI1701132

STACHELSKI
Special weather statement, Jul 24, 12:56 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1256 AM EDT MON JUL 24 2017

NJZ020>022-026-027-240530-
Cumberland-Coastal Ocean-Ocean-Atlantic-Southeastern Burlington-
1256 AM EDT MON JUL 24 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL ATLANTIC...EAST
CENTRAL CUMBERLAND...SOUTHWESTERN OCEAN AND SOUTHEASTERN BURLINGTON
COUNTIES...

At 1255 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Wharton State Forest to near Pomona
to near Mizpah. Movement was northeast at 25 mph.

Locations impacted include...
Vineland, Barnegat, Hammonton, Absecon, Egg Harbor City, Tuckerton,
Weymouth, Estell Manor, Port Republic, Elwood-Magnolia, Wading River,
Warren Grove, Chatsworth, Wharton State Forest, Pomona, Mays Landing,
Brookville, Bass River State Forest, Batsto and Old Halfway.

These storms will contain gusty winds up to 40 mph, torrential
downpours and occasional cloud to ground lightning.

Locally heavy rainfall will lead to ponding of water on roadways and
poor visibility at times this afternoon. Poor drainage flooding
could also develop.

Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3975 7419 3975 7420 3974 7418 3963 7427
      3954 7440 3956 7441 3952 7442 3941 7455
      3942 7500 3980 7463 3993 7438 3981 7417
TIME...MOT...LOC 0455Z 234DEG 22KT 3973 7457 3947 7461 3945 7489

JRK

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 9:39 PM EDTAreal Flood AdvisoryPHIGloucester, Salem4 hr
Jul 23, 10:18 PM EDTFlash Flood WarningPHIAtlantic, Camden, Cumberland, Gloucester, Salem8 hr
Jul 23, 10:23 PM EDTSevere Thunderstorm WarningPHICumberland, Gloucester, Salem52 min
Jul 23, 10:54 PM EDTSpecial Weather StatementPHIGloucester51 min
Jul 23, 11:38 PM EDTTornado WarningPHIAtlantic, Cape May37 min
Jul 23, 11:41 PM EDTSpecial Marine WarningPHI64 min
Jul 23, 11:43 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Ocean, Salem6 hr
Jul 23, 11:50 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Monmouth, Ocean6 hr
Jul 24, 12:04 AM EDTSevere Thunderstorm WarningPHIAtlantic, Cumberland, Gloucester, Salem41 min
Jul 24, 12:35 AM EDTSpecial Marine WarningPHI55 min
Jul 24, 1:23 AM EDTSpecial Marine WarningPHI97 min
Jul 24, 1:33 AM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Salem5 hr
Jul 24, 2:02 AM EDTSevere Thunderstorm WarningPHICumberland, Gloucester, Salem43 min
Jul 24, 2:08 AM EDTSpecial Marine WarningPHI97 min
Jul 24, 2:10 AM EDTSpecial Marine WarningPHI95 min
Jul 24, 2:34 AM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Cumberland, Gloucester, Salem41 min
Jul 24, 2:44 AM EDTSpecial Marine WarningPHI91 min
Jul 24, 3:00 AM EDTFlash Flood WarningPHIBurlington, Camden, Gloucester, Salem4 hr
Jul 24, 3:03 AM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more57 min
Jul 24, 3:17 AM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Warren118 min
Jul 24, 3:21 AM EDTAreal Flood AdvisoryPHIBurlington, Mercer, Middlesex, Monmouth, Ocean3 hr
Jul 24, 3:34 AM EDTSpecial Marine WarningPHI116 min
Jul 24, 3:36 AM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Monmouth, Morris, Somerset and 2 more6 hr
Jul 24, 3:55 AM EDTSevere Thunderstorm WarningPHIBurlington, Ocean50 min
Jul 24, 9:30 AM EDTAreal Flood AdvisoryPHIHunterdon, Middlesex, Morris, Somerset60 min
Jul 24, 10:04 AM EDTSmall Craft Advisory for Hazardous SeasPHI8 hr
Jul 24, 10:40 AM EDTAreal Flood WarningPHICumberland10 hr
Jul 24, 2:55 PM EDTCoastal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean11 hr
Jul 24, 7:07 PM EDTAreal Flood AdvisoryPHIHunterdon, Warren113 min
Jul 24, 7:48 PM EDTAreal Flood AdvisoryPHIHunterdon117 min
Jul 24, 3:47 AM EDTAreal Flood AdvisoryPHICarbon, Lehigh, Monroe, Northampton118 min
Jul 24, 5:23 PM EDTSpecial Weather StatementPHIBerks37 min
Jul 24, 5:31 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh59 min
Jul 24, 6:15 PM EDTSpecial Weather StatementPHIBerks45 min
Jul 24, 6:30 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Lehigh, Montgomery60 min
Jul 24, 6:43 PM EDTFlash Flood WarningPHIBerks, Lehigh, Northampton4 hr
Jul 24, 6:47 PM EDTFlash Flood WarningPHIBerks4 hr
Jul 24, 7:07 PM EDTSpecial Weather StatementPHIBerks23 min
Jul 24, 7:12 PM EDTAreal Flood AdvisoryPHIBerks, Bucks, Lehigh, Montgomery, Northampton2 hr
Jul 24, 7:16 PM EDTAreal Flood AdvisoryPHIBerks, Montgomery119 min
Jul 24, 7:23 PM EDTFlash Flood WarningPHIBucks, Lehigh, Montgomery4 hr
Jul 24, 7:26 PM EDTSevere Thunderstorm WarningPHIBucks, Chester, Montgomery49 min
Jul 24, 7:42 PM EDTAreal Flood AdvisoryPHIBucks, Chester, Montgomery2 hr
Jul 24, 7:50 PM EDTSevere Thunderstorm WarningPHIMontgomery, Philadelphia25 min
Jul 23, 9:28 PM EDTAreal Flood WarningPHICecil8 hr
Jul 24, 1:05 AM EDTSevere Thunderstorm WarningPHIKent, Queen Anne's55 min
Jul 24, 1:10 AM EDTAreal Flood AdvisoryPHICecil4 hr
Jul 24, 1:27 AM EDTTornado WarningPHIKent, Queen Anne's21 min
Jul 24, 1:52 AM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's53 min
Jul 24, 4:40 AM EDTAreal Flood WarningPHICecil4 hr
Jul 23, 9:08 PM EDTRiver Flood WarningPHINew Castle17 hr
Jul 24, 3:05 AM EDTRiver Flood WarningPHINew Castle8 hr
Jul 24, 4:17 AM EDTRiver Flood WarningPHINew Castle11 hr

Nearby

Special Weather Statements in New Jersey, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.